Dok-1 Max Syrup/Tablets

Dok 1 max syrupTab

COMPOSITION:
Each 10 ml syrup contains :
Paracetamol BP 500 mg
Guaifenesin BP 200 mg
Phenylephrine HCl BP 10 mg

Each tablet contains :
Paracetamol BP 500 mg
Guaifenesin BP 200 mg
Phenylephrine HCl BP 10 mg

INDICATIONS:
Dok-1 Max provides relief from the symptoms of Flu, Cold and Influenza. These symptoms include Headache, Fever, Ache, Blocked Nose (Congestion) and Chesty or Productive Cough.

DESCRIPTION:
Paracetamol is readily absorbed from the gastrointestinal tract. It is metabolized in the liver and excreted in the urine, mainly as glucuronide and sulphate conjugates. Guaifenesin is rapidly absorbed after oral administration. It is rapidly metabolised by oxidation to ß-(2 methoxy-phenoxy) lactic acid, which is excreted in the urine. Phenylephrine hydrochloride is irregularly absorbed from the gastrointestinal tract and undergoes first-pass metabolism by monoamine oxidase in the gut and liver. It is excreted in the urine almost entirely as the sulphate conjugate.

CONTRA-INDICATIONS:
Allergic to any of the content of the product.
Kidney, liver, cardiac problem, overactive thyroid or diabetes.
Pregnant ladies or breast feeding mothers use only after the advice of the doctor.

SIDE EFFECTS:
The ingredients in Dok-1 Max are usually well tolerated in normal use. However skin rashes, upset tummy, raised blood pressure, headache, dizziness and other allergic effects occur occasionally. Symptoms of side effects (if any) should subside after discontinuing medicine. If symptoms persist, please consult doctor.

DOSAGE:
Tablet: Adults (including the elderly) and children aged 12 years and older.
Take 1 tablet 3-4 times a day. Do not take more than 4 doses in 24 hours.
Do not give to children under 12 years of age except on medical advice.
Syrup: Adult & children above 12 years: 10 ml 3-4 times a day.
Children 7-12 years: 5 ml 3-4 times a day. Children 2-6 years: 2.5 ml 3-4 times a day.
Do not give to children under 2 years except under medical advice.

STORAGE:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
Dok-1 Max Tablets are available in the pack of 10 tablets.
Dok-1 Max Syrup is available in the pack of 100 ml bottle.